# SDR 9603162276

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276US
- Make and model: Boeing 727251
- Aircraft serial: 21155
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND DOOR 1 LEFT EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND BATTERY, OPERATIONAL CHECK OK.
